Depramil

Updated
Anthea Says:

Does Depramil cause weight gain?

9 Replies

Earliest Newest Votes
1
Verwon Says:

Depramil contains the active ingredient Citalopram, which is an SSRI class antidepressant.

And yes, it can cause some weight gain, this class of medications is well known for doing that. Other side effects may include: nausea, drowsiness and dry mouth.

Was this helpful? 4
2
Thomas Says:

I am a fit 72 year old male. Have been on Depramil 20mg since June 2011 and the main side effect is anorgasmia . I need a new script from my GP. What alternative pill to Depramil do you recommend to get my ejeculation back?

Was this helpful? 0
3
celine Says:

i have been using depramil for 5 years now i have gained weight alot i was a 32 in 2006 in 2007 36 in 2008 38 2009 till now i am a 40 to 42 i have bought herbex booster fat burn and the apetite reducer i dont feel right its my second day i feel short of breath but they say its a herbal thing to use my ? does depramil have potasium inside

Was this helpful? 2
4
CURIOSITY Says:

plse recommend a generic (ie: cheap) alternative to Depramil, that will not cause weight gain

Was this helpful? 6
5
ebie Says:

Anorgasmia ha ha, well i have a problem of ejaculating to quick, but since depramil, things are looking up for , going the extra mile and also helping me to not feel so worthless when it comes to action, working good for my depression as well

Was this helpful? 0
6
ms Says:

Does Depramill causes memory loss ?
How long after gone off the tablet - you go back to your old self ?
Does Depramil influence your thinking and or decision making on important decisions - your emotional thinking?

thank you
M

Was this helpful? 8
7
Sharon Says:

Hi, I'm Shaz, I was diagnosed with Borderline Personality Disorder three months ago after years of incorrect diagnosis, Bi-polar, minor epilepsy, to name a few. It seems to be an accurate diagnosis and I have been on Depramil 20 for the past 3 months. Initially it seemed to agree with me and calmed me down tremendously, however for the past few weeks I am getting stomach cramps and nausea and frequently need to go to the toilet, however, I always feel like I have not emptied my bowels. Is this a side effect, should I need to have it checked out? I am 59 years old. Thanks.

Was this helpful? 0
8
Christine Says:

Is there a risk of overdosing on Depramil, and how many tablets are too many?

Was this helpful? 0
9
Roy Says:

Re: Christine (# 8) Expand Referenced Message

I hope that your intent behind asking such a question is for safety reasons. If not, please reach out to someone for help.

Citalopram overdoses often have only mild to moderate symptoms, particularly with ingestions under 600 mg in adults. However, with higher doses, severe manifestations have been described, including QTc prolongation, TdP, and seizures. Serotonin syndrome has also been described in SSRI overdose, and our patient exhibited signs consistent with SS, including increased muscle tone and autonomic dysregulation. Our patient’s serum concentration suggests a massive overdose, with major clinical effects, possible SS, and death.

Source: Citalopram Overdose: a Fatal Case (NIH)

Was this helpful? 0

More Discussions:

depramil / pregnancy

If I am on depramil, could that be the cause of me not falling pregnant? When planning does it prevent pregnancy and wil...

1 REPLY
depramil advise

I'm taking 20mg depramil a day and experiencec a urge to vomit. I feel ice cold from neck to toes and my feet just w...

1 REPLY
depramil side effects

can depramil help for stuttering and glossophia ## Depramil contains the active ingredient Imipramine, which is a tricyc...

1 REPLY
Tinnitus and Depramil or Citalopram

Can the use of Depramil or Citalopram lead to tinnitus? ## Hello, Lestie! How are you? Yes, that can be a side effect of...

2 REPLIES
Can i stop taking depramil?

I've been taking depramil now for a week, and I can't deal with the feeling I get from it. I'm loosing weigh...

1 REPLY